# SDR 2007UALA03768

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 989-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR Z-ANGLE (CREASE BEAM) CORRODED AT BS 989-994, RBL 46, WL 208.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPLACEMENT FLOOR Z-ANGLE.
